# SDR DALA1101189864

- Difficulty date: January 6, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Sta 160 L4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 160, LONGERON 4L IS CRACKED AT FRAME ATTACHMENT. REMOVED DAMAGED SECTION OF LONGERON IAW SRM 53-02, FIG 18, P-239.  REQUIRED INSPECTION COMPLETED.
